# SDR DJFA2009006

- Difficulty date: January 27, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N664CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3064
- Aircraft time: 13,706 hours, 8,227 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 6003303025
- Part serial: 9519
- Condition: Cracked
- Location: Cockpit
- Part time: 1,354 hours, 844 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW NOTED WHISTILING SOUNDS FROM THE LT WINDSCREEN.  AFTER A BRIEF INSP, CREW NOTED (2) VERTICAL CRACKS SPANNING THE WINDSCREEN.  AS THE ACFT BEGAN THE INITIAL DESCENT, THE CREW WITNESSED THE OUTER PLY OF THE WINDSCREEN DEPART THE ACFT.  THE CREW REPORTED THAT THERE WAS NO INDICATION THAT THE DEBRIS CONTACTED THE ACFT OR POWERPLANT.  ACFT LANDED SAFELY AT ITS DESTINATION.  MX CONFIRMED THE MISSING OUTER PLY OF THE WINDSCREEN. SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
